Society, A. M. (2009). Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society.
Chicago Style aipamenaSociety, American Mathematical. Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society, 2009.
MLA aipamenaSociety, American Mathematical. Journal of the American Mathematical Society. Volume 20, Number 4, 2007. American Mathematical Society, 2009.
Kontuz: berrikusi erreferentzia hauek erabili aurretik.